Hi there, I've recently changed my diet and started treating myself stomach with things such as glucosamine and L-glutamine due to several food intolerances, hormone imbalance, etc. I started supplementing with HCL a couple days ago. I only take 2-3 pills with my protein meals and this morning there was a lot of fresh blood in my bowel movement. My stomach isn't burning but it does feel a bit uncomfortable. Would this bleeding be a result of HCL? Obviously, I won't take it anymore but I'm wondering if anyone might know WHY it would have caused this result - might be give me some insight into what's happening. Unfortunately, a visit to my dr will be pointless. She doesn't test for things like this. Thanks for any feedback.
asked bycalamazoo (0)
Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!
on July 12, 2017
at 04:55 PM
I also take Betanine HCL supplement and I have had no problems so far (been taking them for two weeks). I take one with breakfast, two with lunch and two with dinner - so five per day. I am 53 kg female. I have been trying so many supplements the past year an my experience so far is to listen to my body very carefully. It might not be that you shouldnt take Betanine HCL it might just be the wrong time. Try to lower the dose or just take it every other day, adjust and see what happens. Sometimes with myself I want to try so many things at the same time, because I feel so exited to heal, but the body takes time. I got a similar experience as you from the supplement Bromelain and now a few months later I realise that my gut was in a really bad shape when I decided to try Bromelain so it didnt work out. Now my gut is healing and its therefor dealing with supplements much better then before.